# SDR SWAA2023121318437

- Difficulty date: November 5, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 59,250 hours, 35,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL #120YAC CRACKED<[01] RECIEVED NEW PANEL; INSTALLATION COMPLETED ON TASK [TTG8Q00NCLSK].;[02] VERIFIED PANEL RECIEVED AND INSTALLATION TO BE ACCOMPLISHED ON TTG8Q00NCLSK
